Limit behaviour of convolution products of probability measures

Hansen W, Netuka I (2001)
Positivity 5(1): 51-63.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Hansen, WolfhardUniBi; Netuka, Ivan
Stichworte
convolution; convergence of probability measures
Erscheinungsjahr
2001
Zeitschriftentitel
Positivity
Band
5
Ausgabe
1
Seite(n)
51-63
ISSN
1385-1292
Page URI
https://pub.uni-bielefeld.de/record/1618107

Zitieren

Hansen W, Netuka I. Limit behaviour of convolution products of probability measures. Positivity. 2001;5(1):51-63.
Hansen, W., & Netuka, I. (2001). Limit behaviour of convolution products of probability measures. Positivity, 5(1), 51-63. doi:10.1023/A:1009878407130
Hansen, W., and Netuka, I. (2001). Limit behaviour of convolution products of probability measures. Positivity 5, 51-63.
Hansen, W., & Netuka, I., 2001. Limit behaviour of convolution products of probability measures. Positivity, 5(1), p 51-63.
W. Hansen and I. Netuka, “Limit behaviour of convolution products of probability measures”, Positivity, vol. 5, 2001, pp. 51-63.
Hansen, W., Netuka, I.: Limit behaviour of convolution products of probability measures. Positivity. 5, 51-63 (2001).
Hansen, Wolfhard, and Netuka, Ivan. “Limit behaviour of convolution products of probability measures”. Positivity 5.1 (2001): 51-63.